RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 549–554 (Mi mz5421)  

This article is cited in 1 scientific paper (total in 1 paper)

The distribution of a random number of particles in cells

G. I. Ivchenko, Yu. I. Medvedev, B. A. Sevast'yanov


Full text: PDF file (388 kB)

English version:
Mathematical Notes, 1967, 1:5, 363–366

Bibliographic databases:

Document Type: Article
Received: 16.02.1967

Citation: G. I. Ivchenko, Yu. I. Medvedev, B. A. Sevast'yanov, “The distribution of a random number of particles in cells”, Mat. Zametki, 1:5 (1967), 549–554; Math. Notes, 1:5 (1967), 363–366

Citation in format AMSBIB
\Bibitem{IvcMedSev67}
\by G.~I.~Ivchenko, Yu.~I.~Medvedev, B.~A.~Sevast'yanov
\paper The distribution of a random number of particles in cells
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 549--554
\mathnet{http://mi.mathnet.ru/mz5421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217843}
\zmath{https://zbmath.org/?q=an:0174.22703}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 363--366
\crossref{https://doi.org/10.1007/BF01094073}


Linking options:
  • http://mi.mathnet.ru/eng/mz5421
  • http://mi.mathnet.ru/eng/mz/v1/i5/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 60:1 (2016), 134–142  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:326
    Full text:132
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019